# SDR F3LA200100013

- Difficulty date: January 30, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 56,562 hours, 27,004 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: M0414
- Condition: Reads Low
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED NR 1 ENGINE ANTI-ICE VALVES INDICATED OPEN ON OVERHEAD PANEL.  AT CLIMB POWER, NR 1 ENGINE EPR AT APPROXIMATELY 87 PERCENT       AND NR 2 ENGINE EPR AT 90 PERCENT.  REPLACED NR 1 ENGINE EPR TRANSMITTER PER MM 77-11-21.  PERFORMED ENGINE RUN PER MM 71-09-236, PAGE 206, AND FOUND TO BE WITHIN LIMITS.
